# SDR UPS99228363

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LIGHTNING STRIKE ON FUSELAGE SKIN BS 400 BETWEEN S2R AND S3R.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 1.
